MAUDE Adverse Event Report: CORDIS CORPORATION CATH F6 INFINITI TL JR 4 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F6 INFINITI TL JR 4 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534621T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number is unknown; if received it will be provided.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a piece of the tip of a 6f judkins right 4 100cm infiniti diagnostic catheter broke off in the patient's radial artery during a cardiac cath while visualizing the coronary arteries.This resulted in the patient needing a follow up surgery to remove the tip and was removed successfully.There was no reported patient injury.The product was properly stored and opened in sterile field.The user was trained to the device.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a piece of the tip of a 6f judkins right 4 100cm infiniti diagnostic catheter broke off in the patient's radial artery during a cardiac cath while visualizing the coronary arteries.This resulted in the patient needing a follow up surgery to remove the tip and was removed successfully.There was no reported patient injury.The product was properly stored and opened in a sterile field.The user was trained to the device.The device was not returned for analysis and the sterile lot number was not provided, as such a product history review could not be performed.The reported ¿brite tip/distal tip-separated¿ could not be confirmed without the return of the device or imaging.With the limited information provided an exact cause for the event could not be determined.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ the ifu also precautions to use a guidewire when introducing the catheter through the catheter sheath introducer.Forcibly aspirate and flush the catheter with heparinized saline solution at least once very two minutes.Ptef coated guidewires are recommended for use with cordis angiographic catheters.Based on the limited information available there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH F6 INFINITI TL JR 4 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16554408
Report Number9616099-2023-06355
Device Sequence Number16867169
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public10705032014199
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number534621T
Device Catalogue Number534621T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown